Alert archive / Massachusetts / High Wind Watches in 2006
High Wind Watch 1, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this high wind watch at Jan 2, 2006, 4:23 AM EST for 6 counties in Massachusetts; Newport County, Washington County, Rhode Island. It took effect at Jan 3, 2006, 5:00 AM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2006, 4:23 AM EST (09:23 UTC)
- In effect from
- Jan 3, 2006, 5:00 AM EST
- Expired
- Jan 3, 2006, 12:04 PM EST
- In force
- 7 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Bristol County, MA, Dukes County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Newport County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 41 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 9.4 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBOX 020923 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 423 AM EST MON JAN 2 2006 ...A DEVELOPING STORM WILL BRING STRONG WINDS TO COASTAL AREAS LATE TONIGHT AND TUESDAY... .LOW PRESSURE WILL MOVE ACROSS THE GREAT LAKES AND WEAKEN TODAY...THEN WILL REDEVELOP A COASTAL LOW SOUTH OF LONG ISLAND TONIGHT. THIS LOW WILL RAPIDLY INTENSIFY AS IT MOVES SOUTH OF NEW ENGLAND DURING TUESDAY. MAZ019>024-RIZ006>008-021800- /O.NEW.KBOX.HW.A.0001.060103T1000Z-060104T0500Z/ EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-WASHINGTON RI-NEWPORT RI- BLOCK ISLAND RI- INCLUDING THE CITIES OF...PLYMOUTH...FALL RIVER...NEW BEDFORD... MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN... VINEYARD HAVEN...NANTUCKET...NARRAGANSETT...WESTERLY...NEWPORT... BLOCK ISLAND 423 AM EST MON JAN 2 2006 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY EVENING. NORTHEAST WINDS COULD POTENTIALLY INCREASE TO 30 TO 40 MPH LATE TONIGHT AND CONTINUE THROUGH MOST OF TUESDAY. WIND GUSTS COULD REACH UP TO 55 TO 60 MPH DURING TUESDAY AS THE STORM INTENSIFIES... ESPECIALLY ON THE OUTER CAPE AND THE ISLANDS INCLUDING BLOCK ISLAND. A HIGH WIND WATCH MEANS THE POTENTIAL EXISTS FOR STRONG DAMAGING WINDS TO DEVELOP IN THE MENTIONED AREAS. THESE STRONG WINDS ARE CAPABLE OF DOWNING TREES AND POWER LINES AS WELL AS CAUSING PROPERTY DAMAGE. IF A HIGH WIND WARNING IS ISSUED...STAY INSIDE AND AWAY FROM WINDOWS. $$ EVT/KJC
5 follow-up statements
000 WWUS71 KBOX 021651 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1151 AM EST MON JAN 2 2006 ...A DEVELOPING STORM WILL BRING STRONG WINDS TO COASTAL AREAS LATE TONIGHT AND TUESDAY... .LOW PRESSURE WILL MOVE ACROSS THE GREAT LAKES AND WEAKEN THIS AFTERNOON... THEN WILL REDEVELOP A COASTAL LOW SOUTH OF LONG ISLAND TONIGHT. THIS LOW WILL RAPIDLY INTENSIFY AS IT MOVES SOUTH OF NEW ENGLAND DURING TUESDAY. MAZ019>024-RIZ006>008-030100- /O.CON.KBOX.HW.A.0001.060103T1000Z-060104T0500Z/ EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-WASHINGTON RI-NEWPORT RI- BLOCK ISLAND RI- INCLUDING THE CITIES OF...PLYMOUTH...FALL RIVER...NEW BEDFORD... MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN... VINEYARD HAVEN...NANTUCKET...NARRAGANSETT...WESTERLY...NEWPORT... BLOCK ISLAND 1151 AM EST MON JAN 2 2006 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY EVENING. NORTHEAST WINDS COULD POTENTIALLY INCREASE TO 30 TO 40 MPH LATE TONIGHT AND CONTINUE THROUGH MOST OF TUESDAY. WIND GUSTS COULD REACH UP TO 55 TO 60 MPH DURING TUESDAY AS THE STORM INTENSIFIES... ESPECIALLY ON THE OUTER CAPE AND THE ISLANDS INCLUDING BLOCK ISLAND. A HIGH WIND WATCH MEANS THE POTENTIAL EXISTS FOR STRONG DAMAGING WINDS TO DEVELOP IN THE MENTIONED AREAS. THESE STRONG WINDS ARE CAPABLE OF DOWNING TREES AND POWER LINES AS WELL AS CAUSING PROPERTY DAMAGE. IF A HIGH WIND WARNING IS ISSUED...STAY INSIDE AND AWAY FROM WINDOWS. $$
000 WWUS71 KBOX 022208 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 508 PM EST MON JAN 2 2006 ...A DEVELOPING STORM WILL BRING STRONG WINDS TO COASTAL AREAS LATE TONIGHT AND TUESDAY... .LOW PRESSURE WILL MOVE ACROSS THE GREAT LAKES AND WEAKEN THIS AFTERNOON... THEN WILL REDEVELOP A COASTAL LOW SOUTH OF LONG ISLAND TONIGHT. THIS LOW WILL RAPIDLY INTENSIFY AS IT MOVES SOUTH OF NEW ENGLAND DURING TUESDAY. MAZ022>024-RIZ008-030615- /O.UPG.KBOX.HW.A.0001.060103T1000Z-060104T0500Z/ /O.NEW.KBOX.HW.W.0001.060103T1000Z-060104T0500Z/ BARNSTABLE MA-DUKES MA-NANTUCKET MA-BLOCK ISLAND RI- INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN... VINEYARD HAVEN...NANTUCKET...BLOCK ISLAND 508 PM EST MON JAN 2 2006 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TUESDAY TO MIDNIGHT EST TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TUESDAY TO MIDNIGHT EST TUESDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHEAST WINDS ARE EXPECTED TO INCREASE TO 30 TO 40 MPH LATE TONIGHT AND CONTINUE THROUGH MOST OF TUESDAY. WIND GUSTS WILL REACH 55 TO 60 MPH DURING TUESDAY AS THE STORM INTENSIFIES...ESPECIALLY ON THE OUTER CAPE AND THE ISLANDS INCLUDING BLOCK ISLAND. A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 58 MPH OR GREATER AT ANY TIME. DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. POWER OUTAGES ARE LIKELY. TAKE ACTION NOW TO SECURE ANY LOOSE OUTDOOR OBJECTS. $$ MAZ019>021-RIZ006-007-030615- /O.UPG.KBOX.HW.A.0001.060103T1000Z-060104T0500Z/ /O.NEW.KBOX.WI.Y.0001.060103T1000Z-060104T0500Z/ EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- WASHINGTON RI-NEWPORT RI- INCLUDING THE CITIES OF...PLYMOUTH...FALL RIVER...NEW BEDFORD... MATTAPOISETT...NARRAGANSETT...WESTERLY...NEWPORT 508 PM EST MON JAN 2 2006 ...WIND ADVISORY IN EFFECT FROM 5 AM TUESDAY TO MIDNIGHT EST TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TUESDAY TO MIDNIGHT EST TUESDAY NIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. NORTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH LATE TONIGHT AND CONTINUE THROUGH TUESDAY. WIND GUSTS WILL REACH UP TO 50 MPH DURING TUESDAY AS THE STORM INTENSIFIES. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ MAZ007-015-016-RIZ005-030615- /O.NEW.KBOX.WI.Y.0001.060103T1000Z-060104T0500Z/ EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-BRISTOL RI- INCLUDING THE CITIES OF...GLOUCESTER...BOSTON...QUINCY...BRISTOL 508 PM EST MON JAN 2 2006 ...WIND ADVISORY IN EFFECT FROM 5 AM TUESDAY TO MIDNIGHT EST TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TUESDAY TO MIDNIGHT EST TUESDAY NIGHT. NORTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH LATE TONIGHT AND CONTINUE THROUGH TUESDAY. WIND GUSTS WILL REACH UP TO 50 MPH DURING TUESDAY AS THE STORM INTENSIFIES. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ STRAUSS
000 WWUS71 KBOX 030247 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 947 PM EST MON JAN 2 2006 ...A DEVELOPING STORM WILL BRING STRONG WINDS TO COASTAL AREAS TUESDAY AND EARLY TUESDAY NIGHT... .LOW PRESSURE WILL MOVE ACROSS THE OHIO VALLEY THIS EVENING... THEN WILL REDEVELOP INTO A COASTAL LOW OFF THE DELMARVA COAST OVERNIGHT. THIS LOW WILL RAPIDLY INTENSIFY AS IT PASSES WELL SOUTH OF NEW ENGLAND TUESDAY. MAZ022>024-RIZ008-031100- /O.CON.KBOX.HW.W.0001.060103T1000Z-060104T0500Z/ BARNSTABLE MA-DUKES MA-NANTUCKET MA-BLOCK ISLAND RI- INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN... VINEYARD HAVEN...NANTUCKET...BLOCK ISLAND 947 PM EST MON JAN 2 2006 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TUESDAY TO MIDNIGHT EST TUESDAY NIGHT... NORTHEAST WINDS WILL INCREASE TO 30 TO 40 MPH EARLY TUESDAY MORNING AND CONTINUE THROUGH EARLY TUESDAY NIGHT. WIND GUSTS WILL REACH 55 TO 60 MPH...ESPECIALLY ON THE OUTER CAPE AND THE ISLANDS INCLUDING BLOCK ISLAND. THESE HIGH WINDS ARE CAPABLE OF CAUSING DAMAGE TO TREES...POWER LINES...AND PROPERTY. POWER OUTAGES ARE LIKELY. TAKE ACTION NOW TO SECURE ANY LOOSE OUTDOOR OBJECTS. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO OR YOUR LOCAL MEDIA FOR UPDATED INFORMATION. $$ MAZ007-015-016-019>021-RIZ005>007-031100- /O.CON.KBOX.WI.Y.0001.060103T1000Z-060104T0500Z/ EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BRISTOL RI-WASHINGTON RI-NEWPORT RI- INCLUDING THE CITIES OF...GLOUCESTER...BOSTON...QUINCY... PLYMOUTH...FALL RIVER...NEW BEDFORD...MATTAPOISETT...BRISTOL... NARRAGANSETT...WESTERLY...NEWPORT 947 PM EST MON JAN 2 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TUESDAY TO MIDNIGHT EST TUESDAY NIGHT... NORTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH EARLY TUESDAY MORNING AND CONTINUE THROUGH EARLY TUESDAY NIGHT. WIND GUSTS WILL REACH 50 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO OR YOUR LOCAL MEDIA FOR UPDATED INFORMATION. $$ JWD
000 WWUS71 KBOX 030915 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 415 AM EST TUE JAN 3 2006 .DEVELOPING LOW PRESSURE OFF THE DELAWARE COAST WILL INTENSIFY AND MOVE EAST TODAY...PASSING WELL SOUTH OF NANTUCKET TONIGHT. MAZ022>024-RIZ008-031715- /O.CON.KBOX.HW.W.0001.060103T1000Z-060104T0500Z/ BARNSTABLE MA-DUKES MA-NANTUCKET MA-BLOCK ISLAND RI- INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN... VINEYARD HAVEN...NANTUCKET...BLOCK ISLAND 415 AM EST TUE JAN 3 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS INCLUDES THE CITIES AND TOWNS OF CHATHAM...FALMOUTH...PROVINCETOWN... VINEYARD HAVEN...NANTUCKET AND BLOCK ISLAND. EAST TO NORTHEAST WINDS WILL CONTINUE TO INCREASE TODAY WITH THE STRONGEST WINDS OCCURRING FROM 4 PM TO MIDNIGHT. WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS TO NEAR 60 MPH ARE EXPECTED THEN. THESE HIGH WINDS ARE CAPABLE OF CAUSING DAMAGE TO TREES...POWER LINES...AND PROPERTY. POWER OUTAGES ARE LIKELY. TAKE ACTION NOW TO SECURE ANY LOOSE OUTDOOR OBJECTS. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO OR YOUR LOCAL MEDIA FOR UPDATED INFORMATION. $$ MAZ007-015-016-019>021-RIZ005>007-031715- /O.CON.KBOX.WI.Y.0001.060103T1000Z-060104T0500Z/ EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BRISTOL RI-WASHINGTON RI-NEWPORT RI- INCLUDING THE CITIES OF...GLOUCESTER...BOSTON...QUINCY... PLYMOUTH...FALL RIVER...NEW BEDFORD...MATTAPOISETT...BRISTOL... NARRAGANSETT...WESTERLY...NEWPORT 415 AM EST TUE JAN 3 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... IN MASSACHUSETTS THIS INCLUDES GLOUCESTER...BOSTON...QUINCY... PLYMOUTH...FALL RIVER...NEW BEDFORD AND MATTAPOISETT. IN RHODE ISLAND THIS INCLUDES BRISTOL...NARRAGANSETT...WESTERLY AND NEWPORT. EAST TO NORTHEAST WINDS WILL CONTINUE TO INCREASE TODAY WITH THE STRONGEST WINDS OCCURRING FROM 4 PM TO 10 PM. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH ARE EXPECTED THEN. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO OR YOUR LOCAL MEDIA FOR UPDATED INFORMATION. $$ EVT/NOCERA
000 WWUS71 KBOX 031704 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1204 PM EST TUE JAN 3 2006 .DEVELOPING LOW PRESSURE OFF THE DELAWARE COAST WILL INTENSIFY AND MOVE EAST TODAY...PASSING WELL SOUTH OF NANTUCKET TONIGHT. MAZ022>024-RIZ008-040115- /O.CAN.KBOX.HW.W.0001.000000T0000Z-060104T0500Z/ /O.EXA.KBOX.WI.Y.0001.000000T0000Z-060104T0500Z/ BARNSTABLE MA-DUKES MA-NANTUCKET MA-BLOCK ISLAND RI- INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN... VINEYARD HAVEN...NANTUCKET...BLOCK ISLAND 1204 PM EST TUE JAN 3 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE HIGH WIND WARNING HAS BEEN CANCELLED. IN RHODE ISLAND THIS INCLUDES BRISTOL...NARRAGANSETT...WESTERLY AND NEWPORT. EAST TO NORTHEAST WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON WITH THE STRONGEST WINDS OCCURRING FROM 4 PM TO 10 PM. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH ARE EXPECTED THEN. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO OR YOUR LOCAL MEDIA FOR UPDATED INFORMATION. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. $$ MAZ007-RIZ005-006-031815- /O.CAN.KBOX.WI.Y.0001.000000T0000Z-060104T0500Z/ EASTERN ESSEX MA-BRISTOL RI-WASHINGTON RI- INCLUDING THE CITIES OF...GLOUCESTER...BRISTOL...NARRAGANSETT... WESTERLY 1204 PM EST TUE JAN 3 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE WIND ADVISORY. WINDS ARE EXPECTED TO BLOW FROM 20 TO 30 MPH FROM THE NORTHEAST. $$ MAZ015-016-019>021-RIZ007-040115- /O.CON.KBOX.WI.Y.0001.000000T0000Z-060104T0500Z/ SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-NEWPORT RI- INCLUDING THE CITIES OF...BOSTON...QUINCY...PLYMOUTH... FALL RIVER...NEW BEDFORD...MATTAPOISETT...NEWPORT 1204 PM EST TUE JAN 3 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. IN RHODE ISLAND THIS INCLUDES BRISTOL...NARRAGANSETT...WESTERLY AND NEWPORT. EAST TO NORTHEAST WINDS WILL CONTINUE TO INCREASE TODAY WITH THE STRONGEST WINDS OCCURRING FROM 4 PM TO 10 PM. WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH ARE EXPECTED THEN. WINDS THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES. DRIVING CAN ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO OR YOUR LOCAL MEDIA FOR UPDATED INFORMATION. $$ STRAUSS
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this high wind watch went out at Jan 1, 10:36 PM EST, 5 hours 47 minutes earlier.
Area forecast discussion, Jan 1, 10:36 PM EST, 5 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1036 PM EST SUN JAN 1 2006
.SHORT TERM (REST OF TONIGHT THROUGH MONDAY)...
&&
.MARINE...
HAVE ALTERED HEADLINES TO REFLECT CURRENT FORECASTED WINDS AND SEAS.
BASICALLY ALL ZONES NOW HAVE A HEADLINE WITH GALES FROM PVC TO
MONTAUK TO INCLUDE SOUNDS AND BUZZ BAY BEGINNING MON NIGHT-TUE THROUGH
EARLY WED. ELSEWHERE...SMALL CRAFT ADVISORIES BEGINNING MON NIGHT AND
CONTINUING THROUGH EARLY WED.
&&
.PREVIOUS DISCUSSION...
(ISSUED 1001 PM EST SUN JAN 1 2006)
SHORT TERM (REST OF TONIGHT THROUGH MONDAY)...
BASED ON THE THE 18Z SUNDAY AND 00Z MONDAY NAM FORECAST MODEL
RUNS...AS WELL AS THE 18Z SUNDAY GFS MODEL RUN (THE 00Z IS NOT IN
YET)...DECIDED TO DELAY THE ONSET OF PRECIPITATION ASSOCIATED WITH
THE MIDWEST LOW UNTIL LATE MONDAY AFTERNOON (AFTER 18Z). THUS...HAVE
MODIFIED THE FORECAST FOR THE REST OF TONIGHT AND MONDAY TO REFLECT
THIS DELAYED PRECIPITATION ONSET. ALSO...ADDED A MENTION OF PATCHY
FOG IN THE OVERNIGHT FORECAST BASED ON EVENING OBSERVATIONS AS WELL
AS BUFKIT SOUNDING DATA FOR TONIGHT (WHICH SHOWS HIGH LOW LEVEL RH
OVERNIGHT). OTHERWISE..PREVIOUS FORECAST LOOKS ON TRACK.
PREVIOUS DISCUSSION...
(ISSUED 610 PM EST SUN JAN 1 2006)
.TWO MORE WINTRY SYSTEMS APPEAR IN THE OFFING THIS WEEK FOR
PORTIONS OF SNE AND TUESDAYS SHOULD BE A PRETTY DECENT NOREASTER
ALBIET WITH PTYPE AND NRN EXTENT SUBSTANTIAL QPF ISSUES ...
SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...
VERY TRICKY FORECAST FOR MONDAY INTO MONDAY NIGHT. MODELS CONTINUE TO
FLIP-FLOP THE TRACK OF A LOW PRESSURE EXPECTED TO MOVE FROM THE OHIO
VALLEY TO THE MID ATLANTIC COAST MONDAY NIGHT. THIS SYSTEM COULD
DEVELOP RAPIDLY LATE MONDAY NIGHT INTO TUESDAY. FOR THIS PACKAGE...
USED A BLEND OF THE 01/12Z GFS AND NAM IN AN ATTEMPT TO MINIMIZE THE
DIFFERENCES BETWEEN THE TWO. ALSO MAINTAINED CONTINUITY VERSUS THE
LATEST MOS GUIDANCE POPS MONDAY NIGHT...AS WE THINK THE STORM TRACK
WILL NOT BE AS FAR SOUTH AS THIS LATEST MODEL SUITE INDICATES.
MAIN PROBLEM WILL BE PRECIPITATION TYPE MONDAY AFTERNOON INTO MONDAY
NIGHT. MODEL SOUNDINGS FROM BOTH THE NAM AND GFS SHOW A DEEP
ISOTHERMAL LAYER RIGHT AROUND FREEZING. DECIDED TO KEEP THE FORECAST
SIMPLE FOR NOW. BUT WE COULD SEE A MIX OF SNOW AND RAIN...AND JUST
ABOUT EVERYTHING IN BETWEEN. VERY SUBTLE TIMING DIFFERENCES OR
CHANGES IN THE THERMAL PROFILE WILL MAKE A HUGE DIFFERENCE IN TYPE.
TOYED WITH THE IDEA OF A WATCH AT THIS POINT FOR AREAS SOUTH OF
I-90...BUT WILL HOLD OFF FOR NOW DUE TO UNCERTAINTY.
FOR TEMPERATURES USED A BLEND OF THE MAV...MET AND FWC GUIDANCE
TONIGHT AND MONDAY NIGHT...BUT DROPPED THE MAV GUIDANCE OUT OF THE
BLEND FOR MONDAY. THINKING THE MAV GUIDANCE IS TOO HIGH GIVEN THE
FRESH COATING OF SNOW AND NOT MUCH SUNSHINE.
LONG TERM (TUESDAY THROUGH SUNDAY)...
ADVERSE WINTRY WX PROBLEMS FROM TWO STORMS. 12Z ECMWF AND UKMET
RETURNED NORTH WITH ALSO GGEM/GFS AND NAM ALL MORE PROVOCATIVE.
JUST HOW FAR NORTH AND HOW MUCH MIX ETC STILL DEBATABLE?? 18Z NAM
NOW HAS 2 QPF NR BDL BY 18Z TUE.
LOW LVL COLD AIR RESERVOIR IS NEARBY. WE DONT LIKE TO FCST WARNING
CRITERIA SNOWFALL WITH 1000-500 THICKNESS ABOVE 540 DM. WE COULD
SEE ALTERNATING MIX OF SNOW AND THEN IP/ZR ETC.
SO WE EITHER HAVE AN ICESTORM OR SNOWSTORM ON OUR HANDS FOR PARTS OF
SNE JUST WEST OF I95...ESP BAF-ORH-NZW-SFZ-IJD-HFD.
THAT IN MIND AND IN COLLAB WITH ADJACENT OFFICES AND HPC WINTER WX
DESK...WE DID NOT ISSUE A WSA ATTM. BUT STAY TUNED WE BELIEVE WE
HAVE TIME FOR THE READY SET GO PHILOISOPY TO WORK PROPERLY. COULD
ISSUE AN ADVY AT 4 AM TOMORROW FOR N CT SW MASS LATE MONDAY ALONG
WITH A WATCH FOR MON NIGHT-TUE NIGHT. OR COULD ISSUE A WATCH AT 4AM
TOMORROW AND CONVERT AT 1145AM OR 4 PM. THERE IS STILL SOME FLEX.
TONIGHT AND MONDAYS NGM TRENDS SHOULD PORTEND SUBSEQUENT NCEP MODEL
TRENDS...ESP QPF WISE. IF THE 00Z/2 RUN IS NORTH AND HEAVIER QPF AND
AS COLD...SUGGEST THIS WILL TELL US THE NAM AND GFS WILL BE ON THEIR
WAY SIMILARLY. ECMWF IS IMPRESSIVE BUT FAIRLY WARM ALOFT SO THAT
RAISES ICE AS A SIGNIFICANT STORM TRHEAT. THERE IS SOME FEEDBACK THAT
THIS NWD RUN OF THE ECMWF IS AN OUTLIER FROM ITS PRIOR ECMWF
ENSEMBLES. STILL BEEFY ECMWF 7H AND 8H INFLOW AT 12Z TUE WED IS
BOTHERSOME.
BUFKIT DECENT SNOW GROWTH POTENTIAL EXISTS AT TIMES DEPENDING ON
MODEL. STILL A LITTLE EARLY. GFS BUFKIT SNOW TOOL TOTAL FOR ORH IS
MUCH LESS THAN THE 06Z RUN YET THE 12Z RUN OFFERS PVD MORE THAN ORH
(7) AND EWB HAS 8...EVEN HYA IS POSTED AT 4+. NAM HAS A NUMBER
OF STNS ARD 6. BEST CHC FOR 6+ SNOW ACCUM WILL BE WITHIN 30 MILES
EITHER SIDE OF MASS PIKE (BANDING POTENTIAL AND EXPANDED ZONE OF S+
POSSIBILITY NORTH).
SO...SNOW AND ICE WILL OCCUR. HOW MUCH AND SPATIAL DISTRUBTION
UNKNOWN.
WIND...PROBLEMS LOOKS SIGNIFICANT IN DECENT 950MB-SST TRANSFER FOR
CAPE COD AND THE ISLANDS AND MAYBE WIND ADVY TO BOS MQE TUESDAY?
INCLUDE INFO IN THE SPS STMT. WE HAVE A CONSERVATIVE OUTPUT FOR NOW
IN THE WIND FCST.
COASTAL FLOODING...ASTRONOMICAL TIDES ARE HIGH DURING TUE AFTN HIGH
TIDE CYCLE WITH 11.5 FT AT BOS. WITH STRONG NE FLOW WOULD EXPECT A
1.5 FT SURGE. HOWEVER HIGHEST SEAS WILL OCCUR DURING TUE EVNG LOW
TIDE CYCLE SO CURRENT THINKING IS THIS STORM WILL PRODUCE JUST MINOR
COASTAL FLOODING TUE AFTN. BUT NEEDS RECONSIDERATION. NGM MRP ELY
FLOW AT 48 HRS AT ALS IS IMPRESSIVE. NEW WH FCST WAS CONTINUITY FROM
THE MIDSHIFT EXCEPT DEFERED TO THE 12Z/1 WNA GUIDANCE FROM 06Z WED
ONWARD.
THU-FRI...UKMET/GFS MOST SIMILAR NOW...MEANING A FAST MOVING LGT-MDT
SNOWSTORM EXTREME W SLIVER OF THE FA AND RAIN OR ICE ELSEWHERE.
LOTS OF ROOM FOR ADJUSTMENT BOTH IN TRACK AND INTENSITY BUT A PCPN
EVENT WILL OCCUR SOMETIME THURSDAY INTO FRIDAY.
SAT FCST IS PER PRIOR 14Z HPC GUIDANCE THO SUSPECT WE COULD TRIM
THAT IN FUTURE FCSAT. SINCE THERE IS STILL DISAGREEMNT BTWN
EC/GFS-UK FOR THU-SAT TIME FRAME...LEFT THE POPS IN FOR SATURDAY.
AVIATION...
MIX OF MVFR AND VFR CEILINGS OVERNIGHT ACROSS SOUTHERN NEW
ENGLAND...WITH MOSTLY VFR CONDITIONS ACROSS THE WESTERN HALF OF
SOUTHERN NEW ENGLAND. LOWER CLOUDS MAY DISSIPATE FOR A TIME FARTHER
EAST AFTER MIDNIGHT AS A WEAK LOW-LEVEL RIDGE TRIES TO DRY THINGS
OUT.
MARINE...
DROPPED THE SMALL CRAFT ADVISORY THIS EVENING WITH NOT MUCH WINDS
ACROSS THE WATERS. SEAS HAVE SUBSIDED TO LESS THAN 5 FT...AND
EXPECTED TO REMAIN THAT WAY UNTIL LATE MONDAY NIGHT. PLAYED THE
HEADLINES CONSERVATIVE FOR NOW DUE TO UNCERTAINTY...BUT WILL LIKELY
HAVE TO UPGRADE THE HEADLINES FOR MOST OF OUR COASTAL WATERS WITH
LATER FORECASTS.
IN THE LONGER TERM...OUTLOOKING TUESDAY A STRONG GALE OR LOW GRADE
STORM FOR 254-255 AND MODEST GALE ELSEWHERE EXCEPT SCA BOS HARB AND
NARR BAY. ANOTHER SCA OR GALE EVENT POSSIBLE THU NIGHT AND
FRIDAY...LESS MODEL COHERENCE AND THEREFORE GREATER MARGIN OF ERROR.
CLIMATE...
MONTHLY F6 FOR DECEMBER DELAYED TILL TUESDAY. PROGRAM INOP ATTM.
WE HAVE CORRECTED SOME CLIMATE SNOW WATER EQUIV VALUES FOR THE LAST
SVRL DAYS AS WELL AS SPURIOUS .01S ETC. THOSE CORRECTIONS WILL
EVENTUALLY APPEAR IN THE WEB F6. AS FOR HIGHEST PRES OF THE DAY IN
THE CLIS. THIS PART OF THE CLI PROGRAM MAY NOT BE RUNNING CORRECTLY.
WITH TUESDAYS NOREASTER LOOMING...WE MAY NOT GENERATE A BRIEF STMT
COMPARING LOCAL BOS WATER EQUIV FOR SVRL DAYS UNTIL WE TAKE CARE OF
THE STORM.
TC INDEXES MAY HAVE SMALL REANALYSYS ADJUSTMENTS IN THE NEAR FUTURE.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...GALE WARNING FOR ANZ254-255 FROM MIDNIGHT TUESDAY TO 1 PM
WEDNESDAY.
...GALE WARNING FOR ANZ232>235-237 FROM 6 AM TUESDAY TO 6 AM
WEDNESDAY.
...SMALL CRAFT ADVISORY FOR ANZ230-231-236-250 FROM MIDNIGHT
TUESDAY TO 1 PM WEDNESDAY.
&&
SHORT TERM...KAB/TLM
MARINE...KABHazardous weather outlook, Jan 1, 6:35 AM EST, 21 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 635 AM EST SUN JAN 1 2006 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-021200- BARNSTABLE MA-BLOCK ISLAND RI-BRISTOL RI-CENTRAL MIDDLESEX MA- CHESHIRE NH-DUKES MA-EASTERN ESSEX MA-EASTERN FRANKLIN MA- EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HILLSBOROUGH NH- EASTERN KENT RI-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-HARTFORD CT- NANTUCKET MA-NEWPORT RI-NORTHERN BRISTOL MA-NORTHERN WORCESTER MA- NORTHWEST MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST MIDDLESEX MA-SOUTHEAST PROVIDENCE RI-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-SOUTHERN WORCESTER MA-SUFFOLK MA-TOLLAND CT- WASHINGTON RI-WESTERN AND CENTRAL HILLSBOROUGH NH-WESTERN ESSEX MA- WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA-WESTERN KENT RI-WESTERN NORFOLK MA-WESTERN PLYMOUTH MA-WINDHAM CT- 635 AM EST SUN JAN 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST CONNECTICUT... ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...SOUTHWEST NEW HAMPSHIRE...AND ALL OF RHODE OF ISLAND. .DAY ONE...TODAY AND TONIGHT... LIGHT SNOW ACROSS EASTERN MASSACHUSETTS WILL END THIS MORNING. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY.. ANOTHER COASTAL STORM WILL AFFECT SOUTHERN NEW ENGLAND BEGINNING AS EARLY AS MONDAY AFTERNOON AND CONTINUING INTO TUESDAY. THIS STORM IS FORECAST TO DEVELOP NEAR THE DELMARVA PENINSULA AND TRACK NORTHEAST...PASSING WELL SOUTH OF NANTUCKET. COLD AIR WILL BE IN PLACE IN THE INTERIOR WITH MAINLY SNOW EXPECTED...BUT MOSTLY RAIN IS LIKELY ALONG THE COAST. THE BEST CHANCE FOR SIGNIFICANT SNOWFALL WILL BE NEAR THE MASS PIKE WITH LIGHTER AMOUNTS NORTHWARD INTO SOUTHERN NEW HAMPSHIRE. THERE IS ALSO A CHANCE OF ICING SOMEWHERE FROM NORTHERN CONNECTICUT TO INTERIOR SOUTHEAST MASSACHUSETTS. A GALE WARNING IS ANTICIPATED FOR A PORTION OF THE COASTAL WATERS FROM LATE MONDAY NIGHT THROUGH TUESDAY EVENING. IN ADDITION...WIND ADVISORIES MAY EVENTUALLY BE NEEDED ON TUESDAY FOR THE CAPE AND ISLANDS AND POSSIBLY THE SOUTH COAST. ASTRONOMICAL TIDES ARE ON THE HIGH SIDE EARLY TUESDAY AFTERNOON. WITH GUSTY NORTHEAST WINDS EXPECTED ALONG THE COAST AND SEAS BUILDING TO 10 TO 15 FEET...THERE IS THE POSSIBILITY OF MINOR COASTAL FLOODING ON NORTH AND EAST FACING SHORELINES AROUND THE TIME OF HIGH TIDE. THIS SITUATION WILL CONTINUE TO BE CLOSELY MONITORED FOR POSSIBLE COASTAL FLOOD WATCHES. YET ANOTHER STORM SYSTEM COULD APPROACH THE REGION THURSDAY... BRINGING ANOTHER PERIOD OF MIXED PRECIPITATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED DURING THE NEXT 24 HOURS. KJC
In the hours before
Special weather statement, Jan 1, 10:54 PM EST, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 1054 PM EST SUN JAN 1 2006 CTZ002>004-MAZ002>024-026-RIZ001>008-021100- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI- BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD... ORANGE...BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE... GLOUCESTER...CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON... SPRINGFIELD...MILFORD...WORCESTER...FOXBORO...NORWOOD... CAMBRIDGE...BOSTON...QUINCY...TAUNTON...BROCKTON...PLYMOUTH... FALL RIVER...NEW BEDFORD...MATTAPOISETT...CHATHAM...FALMOUTH... PROVINCETOWN...VINEYARD HAVEN...NANTUCKET...AYER...FOSTER... SMITHFIELD...PROVIDENCE...WEST GREENWICH...WARWICK...BRISTOL... NARRAGANSETT...WESTERLY...NEWPORT...BLOCK ISLAND 1054 PM EST SUN JAN 1 2006 ...A POTENT NOREASTER COULD BRING A VARIETY OF NOTABLE ADVERSE WEATHER CONDITIONS TO PORTIONS OF SOUTHERN NEW ENGLAND MONDAY EVENING THROUGH TUESDAY... SNOW AND ICE WILL HAMPER TRAVEL AT TIMES OVER INTERIOR SOUTHERN NEW ENGLAND WITH THE BULK OF IT OCCURRING MONDAY NIGHT INTO TUESDAY. PRECIPITATION IS EXPECTED TO BREAK OUT OVER WESTERN CONNECTICUT AND WESTERN MASSACHUSETTS LATE MONDAY AFTERNOON AND SPREAD EAST TOWARD BOSTON AND CAPE COD MONDAY NIGHT. PRECIPITATION IN THE FORM OF A WINTRY MIX IS EXPECTED TO CONTINUE THROUGH TUESDAY...AND COULD CHANGE TO ALL SNOW OVER INTERIOR SECTIONS. OTHER FACTORS BESIDES WINTRY PRECIPITATION TO CONTEND WITH ARE STRONG GALES THAT ARE EXPECTED TO DEVELOP OVER THE SOUTH AND EAST COASTAL WATERS TUESDAY WHICH WILL RESULT IN BUILDING SEAS. THE STRONG WINDS AND BUILDING SEAS...COINCIDENT WITH ASTRONOMICALLY HIGH TIDES TUESDAY AFTERNOON...COULD PRODUCE A STORM TIDE CAPABLE OF CAUSING MINOR COASTAL FLOODING AND SPLASHOVER...IN PARTICULAR ON THE OCEAN FACING EXPOSURES OF NANTUCKET...THE OUTER CAPE...AND POSSIBLY EXTENDING UP TO THE BOSTON AREA. WINDS WILL BE IMPACTING HIGH PROFILE VEHICLE TRAVEL ON THE CAPE AND ISLANDS TUESDAY...POSSIBLY WITH GUSTS OVER 50 MPH. FERRY SERVICE WILL LIKELY BE INTERRUPTED TUESDAY DUE TO THE STRONG WINDS. WATCHES OR ADVISORIES MAY BE ISSUED EARLY MONDAY MORNING FOR PORTIONS OF SOUTHERN NEW ENGLAND. FOR NOW...THOSE WITH PLANS TO TRAVEL THROUGH SOUTHERN NEW ENGLAND LATE MONDAY INTO TUESDAY SHOULD KEEP ABREAST OF LATER STATEMENTS AND FORECASTS...IN PREPARATION FOR DELAYS OR CANCELLATIONS. KAB
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 4:47 AM EST | Winter Storm Watch | BOX | Bristol, Hampden, Hampshire, Middlesex, Norfolk, Plymouth and 2 more | 35 hr |
| Jan 2, 4:47 AM EST | Winter Weather Advisory | BOX | Bristol, Essex, Hampden, Middlesex, Norfolk, Plymouth and 2 more | 35 hr |
| Jan 2, 7:11 AM EST | Marine Weather Statement | BOX | 46 hr | |
| Jan 2, 5:02 PM EST | Winter Storm Warning | BOX | Franklin, Hampden, Hampshire, Middlesex, Norfolk, Worcester | 23 hr |
| Jan 2, 5:08 PM EST | High Wind Warning | BOX | Barnstable, Dukes, Nantucket | 19 hr |
| Jan 2, 5:08 PM EST | Wind Advisory | BOX | Barnstable, Bristol, Dukes, Essex, Nantucket, Norfolk and 2 more | 31 hr |
Nearby
High Wind Watches in Massachusetts, 2006High Wind Watches in Rhode Island, 2006Every high wind watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.